# SDR REXA2014093001026

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Worn
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG AFT CORE COWL ALIGNMENT STANDOFF BLOCK AT 3 O'CLOCK POSITION HAS WORN ALIGNMENT FINGER.  REMOVED REPAIR STRIPS FROM NR 2 CORE COWL.  R & R STANDOFF ALIGNMENT BRACKET.  REINSTALLED WEAR STRIPS ON NR 2 CORE COWL IAW SRM 51-42-06-001-001-A01 & AMM 54-13-00-201-A01 & SRM 54-13-00-201-006-A01.
